Booking

Info & Pricing

Have you chosen the workshops you’re going to attend? Book now by sending an email directly from the site to the appropriate address.

 

For the fearless Montelago hearts, registration is also open for the Celtic Games.

 

Click on “Book” to make your reservations. The deadline for workshop registration online is 29th July, and at the Festival from 2nd August at the respective workshops’ locations.

CELTIC HARP (for adult and children)

Basic course for those who’ve never played the harp and intermediate / advance course for those who are already familiar with the instrument | with Katia Zunino | Friday & Saturday from 11:00-13:00 and 14:30-19:00 | duration: approx 1 hour | Harp Gazebo

15€ BOOK

BANJO – NEW IN 2019 –

The course offers an introduction to the basic techniques of the old 5-string banjo. | with Gabriele Caporuscio | Friday & Saturday from 11:30-13:00 | Duration: approx 1½ hours | Accordion Gazebo

15€ BOOK

CELTIC STYLE ACOUSTIC GUITAR

How to master the six-string world of Celtic music | with Gabriele Possenti | Friday from 11:30-13:00 and 15:00-19:00 Saturday from 15:00-19:00 | Duration: approx 2 hours | Guitar Gazebo

15€ BOOK

RHYTHM & ACCOMPANIMENT GUITAR

The course is oriented to the study of rhythmic patterns and the theoretical foundations of accompaniment in traditional music. | with Tommaso di Leo | Saturday from 11:30-13:00 | Duration: 1½ hours | Guitar Gazebo

15€ BOOK

CORSO DI CORNAMUSA SCOZZESE

Students learn to handle the instrument and to develop an initial yet meaningful feel for it | with Lorenzo Forconi | Friday & Saturday from 15:00-19:00 | Duration: 1½ hours | Bagpipe Gazebo

15€ BOOK

ASTURIAN GAITA – NEW IN 2019 –

A meeting & lesson with the gaita guru | with Hevia | Saturday from 11:00-12:00 | Duration: about 1 hour | Bagpipe Gazebo | * only for those already in possession of an Asturian gaita

15€ BOOK

CORSO DI ORGANETTO

One of the accordion’s great masters returns to Montelago to unveil all the secrets of an instrument that originated in central Italy and now plays a leading role in the new Celtic tradition | with Federico Cippitelli | Friday & Saturday from 14:30-19:00 | Duration: approx 1½ hours | Accordion Gazebo

15€ BOOK

TIN WHISTLE

Various tunes of the tradition are then presented, along with how to organize them into sets, ready to play in sessions both at and beyond the Montelago Celtic Festival. | with Dario Gisotti | Friday from 11:30-13:00 and 15:00-19:00 Saturday from 11:30-13:00 | Duration: approx 1½ hours | Whistle Gazebo

15€ BOOK

WOODTURNING – NEW IN 2019 –

Lorenzo and Alessandra will teach the basics of woodturning, helping students to experience the malleability of wood | with Olifante | Friday & Saturday from 11:45-13:00 and 17:00-18:00 | Duration: 1 hour | Historic Encampment | Cost including materials to make a woodturned pen to take home

20€ BOOK

PAPERMAKING – NEW IN 2019 –

The course provides an introduction to the techniques of tacking paper according to the ancient Fabriano tradition | with Emiliano Scattolini | Friday and Saturday from 10:30-12:00 | Duration: 1½ hours | Historic Encampment

10€ BOOK

NOMADIC WEAVING (for adult)– NEW IN 2019 –

The course will employ the tension loom, a simple device which does not have a construction in its own right but is composed of warps and wooden rods. | with the Associazione La Tela | Friday & Saturday from 14:00-16:00 | Duration: 2 hours | Historic Encampment

15€ BOOK

PEG WEAVING (for children) – NEW IN 2019 –

The course, designed for children, is based on a simple working method consisting of an introduction to weaving, knowledge of the warp and the experience of weaving. | with the Associazione La Tela | Friday & Saturday from 11:00-13:00 | Duration: 1 hour | | Historic Encampment

5€ BOOK

LEATHERWORKING (for adult)

The course aims to teach the basic techniques for working with leather, learning to cut, mark, assemble it, etc. | with Wolf McAjvar | Friday & Saturday from 17:00-18:00 ( **SOLD OUT**) | Duration: 1 hour | Ancient Crafts Tent

SOLD OUT

LEATHERWORKING (for children)

The course aims to teach the basic techniques for working with leather, learning to cut, mark, assemble it, etc. | Friday & Saturday from 16:00-17:00 | Duration: 1 hour | Ancient Crafts Tent

5€ BOOK

WORKING WITH CLAY (for adults)

Clay – magical material given shape and life with fingers and fire. | with: Wolf McAjvar | Friday & Saturday from 15:00-16:00 | Duration: 1 hour | Ancient Crafts Tent | SOLD OUT

SOLD OUT

WORKING WITH CLAY (for children)

Clay – magical material given shape and life with fingers and fire. | with: Wolf McAjvar | Friday & Saturday from 14:00-15:00 | Duration: 1 hour | Ancient Crafts Tent

5€ BOOK

CREATING INCENSE

A workshop to learn the ancient art of fumigation and the creation of natural incenses | with Alessandra MacAjvar | Friday & Saturday from 14:00-15:00 | Duration: 1 hour | Ancient Crafts Tent | (SOLD OUT)

SOLD OUT

KNOTS ON THE GRASS

Magical ornaments inspired by Celtic weaving materialize using natural botanical materials. | with Katleen McAjvar | Friday at 10:30 and at 11:45 and & Saturday at 11.45 | Duration: 1 hour | Ancient Crafts Tent

10€ BOOK

IKEBANA – NEW IN 2019 –

The course will introduce students to the techniques of Ikebana, the Japanese art of floral arrangement for both ornamental and therapeutic purposes | with Associazione Arte per Tutti | Friday & Saturday from 16:00-18:00 | Duration: 2 hours | Historic Encampment

20€ BOOK

MACRAMÉ – NEW IN 2019 –

You will learn to use various knotting techniques to produce designs and backgrounds. | with Candela Redondo Corchero | Friday & Saturday from 10:30-12:00 and 15:00-16:30 | Duration: 1½ hours | Historic Encampment

10€ BOOK

SCOTTISH DANCE

Choreography of typical Scottish dance: the Ceilidh and Country Dances and Country Dances | with the Accademia di Danze Ottocentesche | Friday & Saturday from 17:00-19:00 | Market Square

10€ BOOK

IRISH DANCE

Irish dance in all its wonderful facets | with ROIS Dance School | Friday & Saturday from 11:00-13:00 | Duration: 2 hours | Market Square

10€ BOOK

CORSO FALCONERIA (per adulti e bambini accompagnati)

During the lesson, the falconer describes their life and work with birds of prey | with Falconieri della Ginestra | Maximum 15 participants | Ages: adults and children accompanied by adults!ì | Cost: free for children 12 and under | Historic Encampment

SOLD OUT

CORSO DI CUCINA TRADIZIONALE IRLANDESE -NOVITÀ 2019-

How to prepare one of the most traditional Irish dishes | with G.A.L.E.E. Sibilline | Maximum 15 participants | Ages: 15 and up | Duration: an hour to an hour-and-a-half | Historic Encampment

SOLDO OUT

CORSO DI CUCINA GALLICA -NOVITÀ 2019-

At the table with the Senoni warriors. | with G.A.L.E.E. Sibilline | Satruday from 11:00-13:00 | Maximum 15 participants | Ages: 15 and up | Duration: an hour to an hour-and-a-half | Historic Encampment | (SOLD OUT)

SOLD OUT

HORSIN’ AROUND

You can enjoy the scenery of the Colfiorito regional park in the saddle with one of these extraordinary animals | with Cristian Diana & Simona Ripari | Thursday, Friday & Saturday from 9:30-12:30 and 15:00-19:30 | duration: 30-45 minutes |7-10 participants per outing. For comfort and safety reasons, it is important to wear comfortable clothing and closed shoes.

20€ BOOK

Torneo di BANG!

a social deduction board game in Spaghetti Western style | Max 25 participants | Friday 2nd August 13:00-17:00 | Market Square

5€ BOOK

“La grande Pietra” (The Big Stone)

Roleplaying | Max 25 participants | Saturday 3rd August 13:00-17:00 | Market Square | (SOLD OUT)

SOLD OUT

Sponsor Istituzionali
Regione Marche Comune di Serravalle di Chienti Provincia di Macerata Università di Camerino Legambiente F.I.R.
Sponsor Ufficiali
Contram Cosmari Idromele Le Torri Az. Ag. Comet Rema Tarlazzi Caledonia Birrificio Il Mastio Varnelli
Sponsor Tecnici
Cocovan Domizioli Viaggi Risorse Cooperativa Malaripe Wirtek by Newtec Multiradio